| Model Number |
BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/4/2023, it was reported by a distributor via (b)(4) that an ar-2924bch biocomposite 2.4mm mini hip pushlock pulled out.This was discovered during a hip labrum procedure on (b)(6) 2023.Two other mini hip pushlock worked fine but the third pulled out.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.